On quadratic gravity

Donoghue, John F. and Menezes, Gabriel (2022) On quadratic gravity. Il nuovo cimento C, 45 (2). pp. 1-11. ISSN 1826-9885

[img] Text
ncc12366.pdf - Published Version

Download (158kB)
Official URL: https://www.sif.it/riviste/sif/ncc/econtents/2022/...


We provide a brief overview of what is known about quadratic gravvity, which includes terms quadratic in the curvatures in the fundamental action. This is proposed as a renormalizeable UV completion for quantum gravity which continues to use the metric as the fundamental dynamical variable. However, there are unusual field-theoretic consequences because the propagators contain quartic momentum dependence. At the present stage of our understanding, quadratic gravity continues to be a viable candidate for a theory of quantum gravity.

Item Type: Article
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 05 May 2022 09:23
Last Modified: 05 May 2022 09:23
URI: http://eprints.bice.rm.cnr.it/id/eprint/21839

Actions (login required)

View Item View Item